Journals / Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi / 2020 / Cilt: 13 - Sayı: ÖZEL SAYI I

A Note On Surfaces Of Revolution Which Have Lightlike Axes Of Revolution In Minkowski Space With Density

Yoğunluklu Minkowski Uzayında Lightlike Dönme Eksenli Dönel Yüzeyler Üzerine Bir Not

Pages
40–44
Publication Date
2020-02-28
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Also, we draw a graph of the surface of revolution.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we study surfaces of revolution which have lightlike axes of revolution in Minkowski space with density.
📊
Key Findings & Data:The generating curve of these surfaces satisfies a non-linear second order differential equation which describes the prescribed weighted Gaussian curvature.
💡
Conclusion & Impact:Also, we draw a graph of the surface of revolution.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Minkowski uzayı · yoğunluklu manifold · ağırlıklı eğrilik

Abstract

In this paper, we study surfaces of revolution which have lightlike axes of revolution in Minkowski space with density. The generating curve of these surfaces satisfies a non-linear second order differential equation which describes the prescribed weighted Gaussian curvature. By solving differential equation we get surfaces of revolution. Also, we draw a graph of the surface of revolution. Also, we draw a graph of the surface of revolution.

Özet

Bu çalışmada, yoğunluk Minkowski uzayında lightlike dönme eksenli dönel yüzeyleri çalıştık. Üzerinde çalıştığımız dönel yüzeylerin üreteç eğrisinin, yüzeyin Gauss eğriliği yardımıyla elde ettiğimiz ikinci dereceden lineer olmayan diferansiyel denklemin bir çözümü olduğunu gördük. Bu diferansiyel denklemin çözerek dönel yüzeyin denklemini elde ettik. Son olarakta el ettiğimiz dönel yüzeylerin grafiklerini çizdik.

🔖

Cite This Article

YILDIZ, Ö. G., ÖZDOĞRU, B. (2020). A Note On Surfaces Of Revolution Which Have Lightlike Axes Of Revolution In Minkowski Space With Density. Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi, Cilt: 13 - Sayı: ÖZEL SAYI I, 40–44. https://ajindex.com/articles/233916

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (9)

  1. Beneki, C. C., Kaimakamis, G., and Papantoniou, B. J. 2002. “Helicoidal surfaces in three-dimensional Minkowski space” Journal of Mathematical Analysis and Applications,275(2), 586-614.
  2. Corwin, I., Hoffman, N., Hurder, S., Sesum V. and Xu, Y. “Differential geometry of manifolds with density”, Rose-Hulman Undergrad.Math. J,. 7 1-15.
  3. Delaunay, C. H. 1841. “Sur la surface de r´evolution dont la courbure moyenne est constante” Journal de math´ematiques pures et appliqu´ees 309-314
  4. Hano, J. I. and Nomizu, K. 1984. “Surfaces of revolution with constant mean curvature in Lorentz-Minkowski space”, Tohoku Mathematical Journal, Second Series, 36(3), 427-437.
  5. Hsiang, W. and Yu, W. 1981. “A generalization of a theorem of Delaunay”, J. Differential Geometry, 16, 161-177.
  6. Kenmotsu, K. 1980. “Surfaces of revolution with prescribed mean curvature”. Tohoku Mathematical Journal, Second Series 32(1), 147-153.
  7. Morgan, F. (2016). “Geometric measure theory: a beginner’s guide”, Academic press,.Morgan, F. 2005. “Manifolds with density”, Notices of the AMS, 853-858.
  8. Morgan, F. 2006 “Myers’ theorem with density”, Kodai Mathematical, Journal 29(3), 455- 461. Morgan, F. 2009. “Manifolds with Density and Perelman’s Proof of the Poincar´e Conjecture”, American Mathematical Monthly, 116(2), 134-142
  9. Rayon, P. and Gromov, M. 2003. “Isoperimetry of waists and concentration of maps”, Geometric and functional analysis, 13(1), 178-215.